# SDR SWI2025F00946

- Difficulty date: April 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY NET TIE DOWN BRACKET HAS CORROSION IN MULTIPLE LOCATIONS AT APPROX FS517 BETWEEN STGR 26L AND STGR 27.   REPLACED FWD BAGGAGE BAY NET TIE DOWN BRACKET AT APPROX FS517 BETWEEN STGR 26L AND STGR27, REF. SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01 AND DWG SH670-33600 (REV AD).COMPLIED WITH SKYWEST CARD 51-900-1002-SKY.
